Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn structure of bivariate spline space of lower degree over arbitrary triangulation
Author(s) Liang Chen, Yu Liu, Zhongxuan Luo
TypeArticle in Journal
AbstractThe structure of bivariate spline space over arbitrary triangulation is complicated because the dimension of a multivariate spline space depends not only on the topological property of the triangulation but also on its geometric property. A new vertex coding method to a triangulation is introduced in this paper to further study structure of the spline spaces. The upper bound of the dimension of spline spaces over triangulation given by L.L. Schumaker is slightly improved via the new vertex coding method. The structure of multivariate spline spaces S 2 1 ( ▵ ) and S 3 1 ( ▵ ) over arbitrary triangulation are studied via the method of smoothness cofactor and the structure matrix of multivariate spline ring by Luo and Wang. A kind of sufficient conditions on judging non-singularity of the S 2 1 ( ▵ ) and S 3 1 ( ▵ ) spaces over arbitrary triangulation is given, which only depends on the topological property of the triangulation. From the sufficient conditions, a triangulation strategy is presented at the end of the paper. The strategy ensures that the constructed triangulation is non-singular (or generic) for S 2 1 and S 3 1 .
KeywordsBivariate spline, Generator basis, Structure matrix, Matrix of generator basis, Vertex coding
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042707004141
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume220
Number12
Pages34 - 50
Year2008
Edition0
Translation No
Refereed No
Webmaster